# SDR DALA2017080706088

- Difficulty date: August 6, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Lavatory Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY SERVICE PANEL CUTOUT AT BONDING WIRE ATTACH POINT HAS CORROSION.   FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 52-40-01, FIG 101. REMOVED AND REPLACED THE DOOR BONDED DOUBLER AND BONDING WIRE ATTACHMENT IAW SRM 51-40-042,  & DWG 141N8631, REV AF.
